# SDR QXEA200300932

- Difficulty date: July 29, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4055
- Aircraft time: 3,813 hours, 4,382 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Airstair
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: TX
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2369 AFT STAIRS WILL NOT FULLY DEPLOY.  CLEANED AND LUBED STAIR TRACKS.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
